# SDR CA970401007

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Req Adjustment
- Location: Cargo Door Warn
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE CARGO DOOR WARNING LIGHT CAME ON. AIRCRAFT RETURNED. AFT CARGO DOOR MICROSWITCH OUT OF ADJUSTMENT, ADJUSTED.
